| Catalog Number |
MPIS-501-SST |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/13/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was noted that the wireguide was not visible during an ultrasound.Upon removing the wire the end user noted the wire was frayed.No parts of the device remained inside the patient's body.There were no additional procedures or adverse events reported in association with this complaint.